# SDR DALA2016112809328

- Difficulty date: April 27, 2015
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,138 hours, 48,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CLIP STA Y=1322 BETWEEN LONGERONS 19L AND 26L. CORROSION WAS ATTENDED IAW SRM.
